T Nation

Gyno Issues


#1

I've read the sticky and searched quite a bit, so I have an idea of what's going on, but figured I might as well post the details of my situation here and see what you guys think the best course of action would be from here.

I am at the end of a simple 8 week cycle of test e @ 500mg/wk. I threw in 30mg/d dbol at week 6.

Nips got sore around the start of the dbol, so I upped the adex heavily and this seemed to knock it out... but I guess I did too much because a couple weeks after that I started getting MASSIVE joint pain, to the point where I couldn't squat.

Long story short, cut the adex back hard... nips got sore but I figured it was so close to the end I'd ride it out.

Well, took my last shot on Thursday. But today, I noticed the right nip is a bit puffy, so I felt it, and there is a definite lump about the size of a pea behind the nipple. So yes, I now have developed gyno. Great.

I intended to continue taking the dbol while waiting for the test to clear, but now I'm thinking that would be a bad idea. My plan now is to slam adex hard for the next few days (1mg a day) along with nolva and hope that reduces the lump, at which point I would drop the nolva and continue on moderate dose adex until the test clears, then re-start the nolva again next thursday and continue PCT as planned, with perhaps a very low dose adex (.125mg/day) through pct.

I know that once you have the gyno, it's pretty much there for good. Can I expect this protocol to at least REDUCE it somewhat? Or am I looking at a permanent deal? I'd consider letro if I wasn't at the END of the cycle.

Help very much appreciated. I had everything so meticulously planned out, and this has thrown a bit of a wrench in things.


#2

Your time frame is good for reducing the problem down to pretty much nothing. If you are certain your arimidex is legitimate and working like it should I see no reason for you to use nolvadex at this time. I would personally save it for PCT.

Dropping the dbol is the right decision, and probably the dbol caused the extra aromatization of test to estrogen that gave you the gyno symptoms. I have similar issues whenever I add dbol into a test-based cycle in the later weeks. There's already a lot of aromatization going on that is usually kept in check by the amount of adex you are using, but the extra dbol pushes you beyond that threshold.

Anyway you sound like you are going about things in the right way, and that lump will probably shrink down to undetectable levels post-cycle. I wouldn't sweat it too much.


#3

Yeah thanks... I figured it would probably be okay, it's just good to hear someone with experience confirm it.


#4

Hey JR - enjoy the cycle?

I would suggest you run 0.5mg of Adex and if you feel you should, the 20mg of Tamoxifen too for the next 2 weeks of the Dbol - then run your PCT as planned (Tamox right?).

As for Gyno - it isn't quite as cut and dried as it seems. You technically can't reduce the amount of tissue.. BUT they will grow and shrink in size dependant on hormone levels - just as a women's breasts will.

I have had Gyno for years - since i first ran Test. These days if i run a highly aromatisable cycle (or if i run Tamoxifen*) then the gyno swells in size - which i believe is more to do with the activity at the receptor, *whether agonist OR antagonist activity.

Now if i reduce the amount of estrogen through the level of aromatase, there is simply very little to no activity at the receptor, and as such the growth becomes the smallest it ca.

When it is the largest it is just noticeable visually - when it is at it's smallest it is not - it is only noticeable in palpation (touch).

I find that for Gyo, a low dose of Letro (2.5mg/wk) is more than enough to reduce the growth to its smallest possible size due to the reasons i have given (which is the reason it was believed that 2.5mg/day removes the growth - because in some it seems like it has).

Best,

JJ


#5

Cycle was brilliant. Gained a little over 15 pounds, and body fat stayed the same... waist even got a bit tighter actually. Kept my diet strict and clean, so I'm sure that helped. Like I said, I had to ease back on the heavy squats near the end due to joint pain.

I'd say I learned a lot this cycle, especially about the administration of adex. lol. You want to moderately titrate the dose, not careen back and forth between massive doses and close to nothing.

Again, also learned that gear is no magic pill. It's definitely fuckin DRUGS, like, you know you're on something intense, but it's not like POOF HELLS YEAH DAWG IM SWOLE NAO. It basically just enables your body to make the most of hard training and nutrients.

Any tips headed into PCT? I figure I will simply reduce the VOLUME of training, and keep calories to MAINTENANCE levels throughout.


#6

Calories depends on you, but i would say maintenance at least - and keep it clean but not low low fat or carb. Training is best at a reduced volume but a high intensity.

I like to do a version of mild HIT when in recovery.